Alert archive / California / Red Flag Warnings in 2018
Red Flag Warning 17, NWS Medford, OR
NWS Medford, OR issued this red flag warning at Aug 2, 2018, 3:52 AM PDT for Modoc County, California. It took effect at Aug 2, 2018, 2:00 PM PDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Aug 2, 2018, 3:52 AM PDT (10:52 UTC)
- In effect from
- Aug 2, 2018, 2:00 PM PDT
- Expired
- Aug 2, 2018, 8:00 PM PDT
- In force
- 6 hr
- Issued by
- NWS Medford, OR
County Modoc County, CA
The radar
The Medford radar (KMAX), 174 km from the middle of the area, began a volume at 10:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Medford/Jackson, OR (KMFR), launched 00:00Z, 10.9 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3485 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- -21 m²/s²
- 0-3 km storm-relative helicity
- 62 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
277 WWUS86 KMFR 021052 RFWMFR URGENT - FIRE WEATHER MESSAGE National Weather Service Medford OR 352 AM PDT Thu Aug 2 2018 ...Dry, windy, and unstable across the Modoc are expected again this afternoon and evening, then southeast Klamath, southwest Lake and eastern Modoc on Friday afternoon and evening... .This afternoon and Friday afternoon and evening, gusty southwest through northwest winds are expected with continued low RH and a Haines of 5 (Moderate). CAZ285-030300- /O.UPG.KMFR.FW.A.0008.180802T2100Z-180803T0300Z/ /O.NEW.KMFR.FW.W.0017.180802T2100Z-180803T0300Z/ /O.CON.KMFR.FW.A.0009.180803T2100Z-180804T0300Z/ Modoc County Except for the Surprise Valley- 352 AM PDT Thu Aug 2 2018 ...RED FLAG WARNING IS IN EFFECT FROM 2 PM PDT UNTIL 8 PM PDT FOR STRONG GUSTY WIND WITH LOW RH FOR THE SOUTHEASTERN HALF OF FIRE WEATHER ZONE 285... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING FOR STRONG GUSTY WIND WITH LOW RH FOR THE EASTERN TWO-THIRDS OF FIRE WEATHER ZONE 285... The National Weather Service in Medford has upgraded the Fire Weather Watch to a Red Flag Warning, which is in effect from 2 PM this afternoon to 8 PM PDT this evening. * Impacts: Strong, gusty wind with low relative humidity is expected to result in High to Very High Fire Danger in the afternoons and evenings on both today and Friday. This is likely to contribute to a significant spread of any new and existing fires. * Affected area: Eastern and southeastern portions of Fire Weather Zone 285 in Modoc County In Northern CA. The watch includes all areas except some of the mountains and far northwestern portions of the area on the Modoc Plateau northwest of Tionesta where minimum relative humidity will be higher. * Wind: Southwest through northwest winds of 10 to 20 mph with gusts 20 to 30 mph expected this afternoon and evening and again Friday afternoon and evening. * Relative Humidity: 9 to 15 percent. * For a detailed view of the advisory area, go to https://www.wrh.noaa.gov/map/?wfo=mfr PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are expected. A combination of strong winds, low relative humidity, unstable conditions, and dry fuels will create the potential for significant fire growth. A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ ORZ624-030300- /O.CON.KMFR.FW.A.0009.180803T2100Z-180804T0300Z/ Klamath Basin and the Fremont-Winema National Forest- 352 AM PDT Thu Aug 2 2018 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING FOR STRONG GUSTY WIND WITH LOW RH FOR FIRE WEATHER ZONE 624... * Impacts: Strong, gusty wind with low relative humidity is expected to result in High to Very High Fire Danger Friday afternoon and evening. This is likely to contribute to a significant spread of any new and existing fires. * Affected area: In South Central OR...Southeastern portions of Fire Weather Zone 624 including the far southeastern corner of Klamath County and southwestern Lake County. This includes areas south of Paisley and east of Bly to just west of Adel. * Wind: West 12 to 17 mph with gusts 22 to 28 mph. * Humidity: 8 to 17 percent. * Haines Index: 5 (Moderate). * For a detailed view of the advisory area, go to https://www.wrh.noaa.gov/map/?wfo=mfr $$ Visit us at www.weather.gov/medford
3 follow-up statements
165 WWUS86 KMFR 021417 RFWMFR URGENT - FIRE WEATHER MESSAGE National Weather Service Medford OR 717 AM PDT Thu Aug 2 2018 ...Dry, windy, and unstable across the Modoc are expected again this afternoon and evening, then southeast Klamath, southwest Lake and eastern Modoc on Friday afternoon and evening... .This afternoon and Friday afternoon and evening, gusty southwest through northwest winds are expected with continued low RH and a Haines of 5 (Moderate). CAZ285-030230- /O.CON.KMFR.FW.W.0017.180802T2100Z-180803T0300Z/ /O.CON.KMFR.FW.A.0009.180803T2100Z-180804T0300Z/ Modoc County Except for the Surprise Valley- 717 AM PDT Thu Aug 2 2018 ...RED FLAG WARNING IS IN EFFECT FROM 2 PM PDT UNTIL 8 PM PDT FOR STRONG GUSTY WIND WITH LOW RH FOR THE SOUTHEASTERN HALF OF FIRE WEATHER ZONE 285... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING FOR STRONG GUSTY WIND WITH LOW RH FOR THE EASTERN TWO-THIRDS OF FIRE WEATHER ZONE 285... The National Weather Service in Medford has upgraded the Fire Weather Watch to a Red Flag Warning, which is in effect from 2 PM this afternoon to 8 PM PDT this evening. * Impacts: Strong, gusty wind with low relative humidity is expected to result in High to Very High Fire Danger in the afternoons and evenings on both today and Friday. This is likely to contribute to a significant spread of any new and existing fires. * Affected area: Eastern and southeastern portions of Fire Weather Zone 285 in Modoc County In Northern CA. The watch includes all areas except some of the mountains and far northwestern portions of the area on the Modoc Plateau northwest of Tionesta where minimum relative humidity will be higher. * Wind: Southwest through northwest winds of 10 to 20 mph with gusts 20 to 30 mph expected this afternoon and evening and again Friday afternoon and evening. * Relative Humidity: 9 to 15 percent. * For a detailed view of the advisory area, go to https://www.wrh.noaa.gov/map/?wfo=mfr PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are expected. A combination of strong winds, low relative humidity, unstable conditions, and dry fuels will create the potential for significant fire growth. A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ ORZ624-030230- /O.CON.KMFR.FW.A.0009.180803T2100Z-180804T0300Z/ Klamath Basin and the Fremont-Winema National Forest- 717 AM PDT Thu Aug 2 2018 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING FOR STRONG GUSTY WIND WITH LOW RH FOR SOUTHEASTERN PORTIONS OF FIRE WEATHER ZONE 624... * Impacts: Strong, gusty wind with low relative humidity is expected to result in High to Very High Fire Danger Friday afternoon and evening. This is likely to contribute to a significant spread of any new and existing fires. * Affected area: In South Central OR...Southeastern portions of Fire Weather Zone 624 including the far southeastern corner of Klamath County and southwestern Lake County. This includes areas south of Paisley and east of Bly to just west of Adel. * Wind: West 12 to 17 mph with gusts 22 to 28 mph. * Humidity: 8 to 17 percent. * Haines Index: 5 (Moderate). * For a detailed view of the advisory area, go to https://www.wrh.noaa.gov/map/?wfo=mfr $$ Visit us at www.weather.gov/medford
383 WWUS86 KMFR 022149 RFWMFR URGENT - FIRE WEATHER MESSAGE National Weather Service Medford OR 249 PM PDT Thu Aug 2 2018 ...Dry, windy, and unstable across portions of Fire Weather Zone 285 this afternoon and evening... ...Dry, windy, and unstable across portions of Fire Weather zones 285 and 624 this afternoon and evening... .This afternoon and Friday afternoon and evening, gusty southwest through northwest winds are expected with continued low RH and a Haines of 5 (Moderate). CAZ285-031900- /O.UPG.KMFR.FW.A.0009.180803T2100Z-180804T0300Z/ /O.NEW.KMFR.FW.W.0018.180803T2100Z-180804T0300Z/ /O.CON.KMFR.FW.W.0017.000000T0000Z-180803T0300Z/ Modoc County Except for the Surprise Valley- 249 PM PDT Thu Aug 2 2018 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING FOR STRONG GUSTY WIND WITH LOW RH FOR THE SOUTHEASTERN HALF OF FIRE WEATHER ZONE 285... ...RED FLAG WARNING IN EFFECT FROM 2 PM TO 8 PM PDT FRIDAY FOR STRONG GUSTY WIND WITH LOW RH FOR MOST OF FIRE WEATHER ZONE 285... The National Weather Service in Medford has issued a Red Flag Warning...which is in effect from 2 PM to 8 PM PDT Friday. * Impacts: Moderate and gusty westerly wind with low relative humidity is expected to result in High to Very High Fire Danger in the afternoons and evenings on both today and Friday. This will lead to the potential for significant spread of any new and existing fires. * Affected area: Eastern and southeastern portions of Fire Weather Zone 285 in Modoc County In Northern CA. * Wind: Southwest through northwest winds of 10 to 20 mph with gusts 20 to 30 mph expected this afternoon and evening and again Friday afternoon and evening. * Relative Humidity: 9 to 15 percent. * For a detailed view of the advisory area, go to https://www.wrh.noaa.gov/map/?wfo=mfr PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are expected. A combination of strong winds, low relative humidity, unstable conditions, and dry fuels will create the potential for significant fire growth. && $$ ORZ624-031900- /O.UPG.KMFR.FW.A.0009.180803T2100Z-180804T0300Z/ /O.NEW.KMFR.FW.W.0018.180803T2100Z-180804T0300Z/ Klamath Basin and the Fremont-Winema National Forest- 249 PM PDT Thu Aug 2 2018 ...RED FLAG WARNING IN EFFECT FROM 2 PM TO 8 PM PDT FRIDAY FOR STRONG GUSTY WIND WITH LOW RH FOR THE SOUTHEASTERN PORTION OF FIRE WEATHER ZONE 624... The National Weather Service in Medford has issued a Red Flag Warning...which is in effect from 2 PM to 8 PM PDT Friday. The Fire Weather Watch is no longer in effect. * Impacts: Moderate and gusty westerly wind with low relative humidity is expected to result in High to Very High Fire Danger in the afternoon and evening Friday. This will lead to the potential for significant spread of any new and existing fires. * Affected area: In South Central OR...The southeastern portion of Fire Weather Zone 624 in far southeastern Klamath and southwestern Lake counties. Areas affected are south of Paisley and east of Bly, including Valley Falls, Lakeview, and New Pine Creek. * Wind: Southwest becoming northwest 10 to 20 mph with gusts 20 to as high as 30 mph. * Humidity: 10 to 15 percent. * Haines Index: 5 (Moderate). * For a detailed view of the advisory area, go to https://www.wrh.noaa.gov/map/?wfo=mfr Precautionary/preparedness actions... PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are expected. A combination of strong winds, low relative humidity, unstable conditions, and dry fuels will create the potential for significant fire growth. && $$ BTL Visit us at www.weather.gov/Medford
651 WWUS86 KMFR 030300 RFWMFR URGENT - FIRE WEATHER MESSAGE National Weather Service Medford OR 800 PM PDT Thu Aug 2 2018 ...Dry, windy, and unstable across portions of Fire Weather zones 285 and 624 Friday afternoon and evening... .Friday afternoon and evening, gusty southwest through northwest winds are expected with continued low RH and a Haines of 5 (Moderate). CAZ285-031300- /O.EXP.KMFR.FW.W.0017.000000T0000Z-180803T0300Z/ /O.CON.KMFR.FW.W.0018.180803T2100Z-180804T0300Z/ Modoc County Except for the Surprise Valley- 800 PM PDT Thu Aug 2 2018 ...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM TO 8 PM PDT FRIDAY FOR STRONG GUSTY WIND WITH LOW RH FOR THE SOUTHEASTERN HALF OF FIRE WEATHER ZONE 285... ...RED FLAG WARNING WILL EXPIRE AT 8 PM PDT THIS EVENING FOR STRONG GUSTY WIND WITH LOW RH FOR THE SOUTHEASTERN HALF OF FIRE WEATHER ZONE 285... The National Weather Service in Medford has issued a Red Flag Warning...which is in effect from 2 PM to 8 PM PDT Friday. * Impacts: Moderate and gusty westerly wind with low relative humidity is expected to result in High to Very High Fire Danger Friday afternoon and evening. This will lead to the potential for significant spread of any new and existing fires. * Affected area: Eastern and southeastern portions of Fire Weather Zone 285 in Modoc County In Northern CA. * Wind: Southwest through northwest winds of 10 to 20 mph with gusts 20 to 30 mph again Friday afternoon and evening. * Relative Humidity: 9 to 15 percent. * For a detailed view of the advisory area, go to https://www.wrh.noaa.gov/map/?wfo=mfr PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are expected. A combination of strong winds, low relative humidity, unstable conditions, and dry fuels will create the potential for significant fire growth. && $$ ORZ624-031300- /O.CON.KMFR.FW.W.0018.180803T2100Z-180804T0300Z/ Klamath Basin and the Fremont-Winema National Forest- 800 PM PDT Thu Aug 2 2018 ...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM TO 8 PM PDT FRIDAY FOR STRONG GUSTY WIND WITH LOW RH FOR THE SOUTHEASTERN PORTION OF FIRE WEATHER ZONE 624... * Impacts: Moderate and gusty westerly wind with low relative humidity is expected to result in High to Very High Fire Danger Friday afternoon and evening. This will lead to the potential for significant spread of any new and existing fires. * Affected area: In South Central OR...The southeastern portion of Fire Weather Zone 624 in far southeastern Klamath and southwestern Lake counties. Areas affected are south of Paisley and east of Bly, including Valley Falls, Lakeview, and New Pine Creek. * Wind: Southwest becoming northwest 10 to 20 mph with gusts 20 to as high as 30 mph. * Humidity: 10 to 15 percent. * Haines Index: 5 (Moderate). * For a detailed view of the advisory area, go to https://www.wrh.noaa.gov/map/?wfo=mfr PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are expected. A combination of strong winds, low relative humidity, unstable conditions, and dry fuels will create the potential for significant fire growth. && $$ Visit us at www.weather.gov/medford
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Medford, OR wrote its last area forecast discussion before this red flag warning went out at Aug 1, 8:40 PM PDT, 7 hours 12 minutes earlier.
Area forecast discussion, Aug 1, 8:40 PM PDT, 7 hours 12 minutes before
Area Forecast Discussion
National Weather Service Medford OR
840 PM PDT Wed Aug 1 2018
.SHORT TERM...A shortwave trough will gradually move inland across
British Columbia, Washington and northern Oregon tonight and
Thursday. Ahead of this trough, some gusty west winds and dry
humidities have occurred during the afternoon and evening in
Modoc county. Winds will gradually trend down late this evening
and humidities will trend up.
As the trough moves inland to the north tomorrow, expect
slightly cooler temperatures across inland areas. However, gusty
winds and dry humidities are likely again in Modoc County. This
may result in increased fire danger. So a fire weather watch
remains in effect for this area. Meanwhile further to the west,
along the coast and into the Umpqua basin, expect a marine push of
low clouds tonight into Thursday morning. Some light drizzle may
occur with the low clouds tonight into Thursday. Low clouds are
currently along the coast and have spread into coastal valleys
this evening. These low clouds are expected to spread further
inland across the Umpqua Basin. The model soundings indicate the
marine layer will extend up to about 3000 elevation in Douglas
County. So, expect little if any low clouds to spread south of the
Umpqua divide. Clouds will gradually clear back to the coast in
the late morning and early afternoon on Thursday.
On Friday, the shortwave trough will gradually shift eastward.
Expect similar or slightly cooler temperatures across inland areas
on Friday. Another marine push of low clouds is expected. This
marine layer may be slightly deeper but confidence is low in the low
clouds spreading much into the Rogue or Illinois valleys. The hi
resolution WRF supports low clouds up along the Umpqua divide and
some clouds possibly spilling over into the Merlin area. Winds
across inland areas will be breezy out of the northwest in the
late afternoon and evening, with strongest winds possible in Modoc
and Lake counties. Given the winds and low daytime humidities, a
fire weather watch is in effect for portions of Modoc and southern
Lake counties on Friday.
&&
.AVIATION...For the 02/06Z TAFs...Along the coast and over the
coastal waters...Areas of IFR cigs/vsbys will return to the coastal
valleys this evening with higher terrain becoming obscured. The
lower conditions will burn back to the coast again by Thursday
afternoon.
Over the Umpqua Basin...VFR conditions will prevail initially, but
areas of MVFR/IFR cigs will spread inland tonight, reaching the KRBG
area late tonight with higher terrain becoming obscured. The lower
conditions will burn off to VFR by late Thursday morning.
Over the remainder of the area, mostly clear skies will prevail
through Thursday, but areas of MVFR vsbys and local IFR vsbys
due to smoke from numerous wildfires will persist.
&&
.MARINE...Updated 800 PM PDT Wednesday 01 August 2018...Light to
moderate north winds will persist with high pressure offshore and
a thermal trough inland. The thermal trough will redevelop near the
coast Thursday afternoon through Friday evening. This will bring
Small Craft Advisory winds and seas to areas south of Cape Blanco.
Winds and seas will diminish as the thermal trough weakens Saturday
and Sunday.
&&
.PREV DISCUSSION... /Issued 404 PM PDT Wed Aug 1 2018/
DISCUSSION...We've officially hit 90 degrees or higher here in
Medford for 23 consecutive days, 9 of them of being 100 degrees
or higher, dating back to July 9 when it was 89. An upper trough
off the PacNW coast will move through the area tonight into
Thursday resulting in a break from the heat that has been so
prevalent over the area for the last 3 weeks. We're forecasting a
high of 88 here tomorrow, which would end the streak. The trough
will serve to deepen the marine layer tonight, so we're expecting
stratus to push a bit farther inland than it has in recent days,
up to the Umpqua Divide. The marine likely won't be deep enough
tonight to spill over into Rogue or Illinois Valleys, but much
like the last 2 nights, patchy drizzle could result in a click or
two in the gauges near the coast and just inland. Farther inland,
we won't be getting any precipitation from this dry front/
trough, but it will result in another breezy afternoon Thursday,
especially east of the Cascades. This, combined with low relative
humidity, in NE California has resulted in a Red Flag Warning.
Please see RFWMFR and the fire weather discussion below for all
the details.
Expect stratus to reform along the coast and in the Umpqua Basin
Thursday night into Friday with a slight chance of some light
drizzle in those areas Friday morning. Right now, high resolution
guidance is showing BL moisture trying to spill over into the
Rogue/Illinois Valleys too. Models have a tendency to overdo the
moisture spill over, but could see patchy clouds near the Taylor
Fire Friday morning, especially near the east end. Friday will be
dry with another breezy afternoon, mainly from the Cascades
eastward.
Models then track a shortwave across the area Saturday. The
shortwave, while potent, is mostly tracking west to east across
the area. This is not an ideal set-up for thunderstorms, since
moisture and instability will be somewhat limited. Nevertheless,
there is a slight chance from portions of southern Siskiyou County
to the Cascades near or just east of Crater Lake and then
eastward to the Warner Mountains. Again, not expecting much here,
but there could be an isolated cell or two.
On Sunday, a closed low will dig southward through the eastern
Pacific. A shortwave disturbance will eject northeastward from the
southern portion of this low and across NW sections of the area
in the afternoon. Once again, moisture and instability will be
limited, but there is a slight chance a cell or two pops up near
or just north of Crater Lake.
12z operational model solutions have maintained their trends over
the last 24 hours for the Monday through Wednesday timeframe,
which is to take the closed low far enough offshore to allow the
Four Corners ridge to amplify early next week. This would result
in another significant warm up, perhaps back close to 100 degrees
here in Medford and vastly different from just a day or so ago. It
would also push any rain chances well offshore. The majority of
the ensemble members also support this scenario, with the mean
trough axis now depicted to be offshore. Even so, there is still
significant enough of a spread in the guidance to be cautious.
Just to give you an idea, the EC Ensemble MOS is showing a spread
from 76 to 103 degrees for highs in Medford next Tuesday! Given
the low confidence, the extended forecast will more closely
resemble the ensemble means until we can get more resolution on
the details. -Spilde
FIRE WEATHER...Updated 355 PM PDT Wednesday, 1 August 2018...
Very dry air moving over the area along with significant instability
will result in an increased possibility of plume dominated fire
activity on uncontrolled fires through this evening. Haines 5
conditions are present for most areas, with Haines 6 over much of
Modoc and portions of Lake counties. Gusty winds and very low
relative humidity will continue to be of concern for areas east of
the Cascades through Friday, especially across the Modoc. Watches
have been issued for Thursday and Friday. Due to trends in the
models toward drier and windier conditions east of the Cascades, it
is possible that these watch areas might need to be expanded.
However, RHs are expected to be on the rise and winds will turn
more westerly. Usually our east side RFWs come with SW wind, so,
we'll need to see how models trend over the next 24 hours to gain
more confidence in the wind/RH forecast, especially north of the
Modoc. The upper level trough west of the area will continue to
push inland through this weekend. A couple of shortwave troughs
embedded in southwest flow Saturday and Sunday will result in a
slight chance of showers and thunderstorms mainly from about the
Cascades eastward. There remains a lot of model spread next week,
leading to low confidence in forecast details. While some rainfall
is still possible next week along and near the coast and in the
Umpqua Basin, the timing of this threat is uncertain. Also, recent
model trends indicate that the bulk of the trough may remain
offshore, leading to a warming trend next week. Other guidance
suggests that the trough will sit offshore, and then will send
bits of energy into the area from SW to NE. This would benefit the
near coastal areas with a more maritime air mass, but areas along
and east of the Cascades would likely see periods of near
critical to critical wind and RH. -Lutz
&&
.MFR WATCHES/WARNINGS/ADVISORIES...
OR...Fire Weather Watch from Friday afternoon through Friday evening
for ORZ624.
CA...Fire Weather Watch from Friday afternoon through Friday evening
for CAZ285.
Red Flag Warning until 11 PM PDT this evening for CAZ285.
Fire Weather Watch from Thursday afternoon through Thursday
evening for CAZ285.
Pacific Coastal Waters...Small Craft Advisory from 2 PM Thursday to 11 PM PDT Friday for
PZZ356-376.
CCThe office that day
Everything else NWS Medford, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 2, 2:49 PM PDT | Red Flag Warning | MFR | Modoc | 29 hr |
Nearby
Red Flag Warnings in California, 2018Every red flag warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.